# SDR C2XA04IA119

- Difficulty date: September 16, 2004
- Submitted: October 7, 2004
- Operation: Air carrier
- Aircraft: N12946
- Make and model: Emb EMB-145ER
- Aircraft serial: 145052
- Aircraft time: 13,585 hours, 11,821 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Lever
- Part number: 355022002
- Condition: Malfunctioned
- Location: Mlg
- Part time: 13,585 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LCH - FLIGHT 2705, ON DEPARTURE THE CREW REPORTED, RECEIVED AN AIR/GROUND FAILURE MESSAGE AND THE LANDING GEAR LEVER WAS STUCK IN THE DOWN POSITION.  THE AIRCRAFT RETURNED TO LCH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE LANDING GEAR ELECTRONIC UNIT, PERFORMED EXTENSION/RETRACTION CHECKS WITH NO DEFECTS NOTED, ALL IAW EMB-145 MM 32-32-00, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
